# SDR ASAA9940154

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK THE AFT EMERGENCY EXIT FLOOR TRACK LIGHT WAS FOUND INOPERABLE.  REPLACED LIGHT ASSEMBLY AND THE LIGHT OPERATED NORMALLY.  (X)
